See Alike in...

Alike App

Browser

JenniferT

829d

I'm starting Trulicity soon and I'm very concerned about all the nausea, vomiting and diarrhea that I've heard accompanies it. Anyone have any experiences or advice? (Trulicity users only, please.)

Top reply
    • crashgyrl

      820d

      I have not had any of those problems with triplicity.

    • crashgyrl

      820d

      I have not had any of those problems with triplicity.

    • JBug7677

      829d

      I haven't had any problems with trulicity.

    • Careabear

      829d

      I honestly did not have any of that. I had it with victoza but not trulicity.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion